On the Existence of Solutions to Equality Constrained Least-Squares Problems in Infinite Dimensional Hilbert Spaces
Mathematics and Natural Sciences
We study the problem of existence of solutions to least-squares problems with equality constraints (LSE) in infinite dimensional Hilbert spaces, based on the equivalence of this problem to a usual least-squares problem (LSP) and Bouldin's result. Several equivalent conditions are presented. (C) 2002 Elsevier Science Inc. All rights reserved.
Applied Mathematics and Computation
(2002). On the Existence of Solutions to Equality Constrained Least-Squares Problems in Infinite Dimensional Hilbert Spaces. Applied Mathematics and Computation, 131(2-3), 573-581.
Available at: https://aquila.usm.edu/fac_pubs/3494